# SDR USAASB00101

- Difficulty date: April 4, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHS - FLT 1452 - ON CLIMB-OUT FROM RSW, AT FL270, CAPTAIN RECEIVED A RIGHT WING BODY OVERHEAT INDICATION.  LIGHT EXTINGUISHED IMMEDIATELY AFTER BLEED SWITCH WAS TURNED OFF. CAPTAIN DESCENDED FLIGHT TO FL250, AND AT THIS POINT, THE ALTITUDE WARNING HORN SOUNDED REFERENCING THAT CABIN ALTITUDE WAS RISING.  CREW DONNED THEIR OXYGEN MASKS AS FLIGHT DIVERTED TO CHS AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MX FOUND AN AIR LEAK AT THE RIGHT PACK ACM CLAMP.  ADJUSTED AND SECURED CLAMP.  NO FURTHER LEAKS NOTED.  REMOVED AND REPLACED M356 PACK BAY OVERHEAT SENSING LOOP (P/N 35624-2-255) DUE TO HIGH RESISTANCE.  FOUND OTHER RIGHT WING/PACK BAY LOOPS TO BE WITHIN NORMAL RESISTANCE RANGE.  ISOLATED
